Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

BIRTH CONTROL

My birthcontroll makes me only bleed for about 3 days at the most. Before b.c. i would go for about 6 to 7 days. Is this safe and normal???

 
Anonymous

Asked by Anonymous at 11:53 AM on Oct. 9, 2008 in Health

This question is closed.
Answers (4)
  • yes, the hormones make your lining thinner therefore, less bleeding. why is it that women can worry over something that is sopposed to make you life less worrysome and easier. Don't worry I do it just the same.
    bearcat84

    Answer by bearcat84 at 11:55 AM on Oct. 9, 2008

  • when i was on depoprovera, i had no periodat all.. every woman's body is a different. so the best thing to do would be to talk to your doctor. as long as its not extreme bleeding i think you should be ok,ay
    SLVN_Jen

    Answer by SLVN_Jen at 11:57 AM on Oct. 9, 2008

  • Yes, when I was on the pill my periods were lighter, shorter and no cramping.


    Blessings.


    http://www.4yourfam.com

    lovin2Bme

    Answer by lovin2Bme at 12:25 PM on Oct. 9, 2008

  • I'm on the depo shot now, and have been since the day after my son was born. ( almost 10 months.) I've had I think a total of 3 periods since being on it. 2 were very light & only lasted 2 or 3 days coming and going throughout the day. I've actually had it on those few days where it'd stop all day & then at night it would start again. Like it wanted to surprise me in the middle of the night after acting like it was over with. The time before last mine lasted about a week.
    bassyentihw

    Answer by bassyentihw at 3:30 PM on Oct. 9, 2008